The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 66, Issue 3, 2009
Metadata
 

On splitting perfect polynomials over Fp2
Luis H. Gallardo and Olivier Rahavandrainy
pp. 261–273
Abstract | Full-Text PDF (96 KB) | Metadata

Abel’s method on summation by parts and well-poised bilateral 5ψ5-series identities
Wenchang Chu
pp. 275–302
Abstract | Full-Text PDF (186 KB) | Metadata

Algebraic connections vs. algebraic D-modules: inverse and direct images
Maurizio Cailotto and Luisa Fiorot
pp. 303–320
Abstract | Full-Text PDF (145 KB) | Metadata

Inequalities for Riemann’s zeta function
Horst Alzer
pp. 321–327
Abstract | Full-Text PDF (57 KB) | Metadata

Existence of solutions to a one-dimensional model of bounded piezoelectric material
Djamila Hamroun
pp. 329–346
Abstract | Full-Text PDF (131 KB) | Metadata

On the existence of positive solutions for a nonhomogeneous elliptic system
Ederson Moreira dos Santos
pp. 347–371
Abstract | Full-Text PDF (161 KB) | Metadata

Nonlinear reaction diffusion systems of degenerate parabolic type
Tarik Aliziane, Lila Hadjadj and Mohamed Said Moulay
pp. 373–400
Abstract | Full-Text PDF (190 KB) | Metadata

Asymptotic distribution of certain statistics relevant to the fitting of max-semistable models
Luísa Canto e Castro and Sandra Dias
pp. 401–412
Abstract | Full-Text PDF (107 KB) | Metadata